Please use this identifier to cite or link to this item:
Title: Approximation of a Multivalued Solution of the Hamilton–Jacobi Equation
Authors: Kolpakova, E. A.
Issue Date: 2020
Publisher: Pleiades Publishing
Pleiades Publishing Ltd
Citation: Kolpakova E. A. Approximation of a Multivalued Solution of the Hamilton–Jacobi Equation / E. A. Kolpakova // Mathematical Notes. — 2020. — Vol. 108. — Iss. 1-2. — P. 77-86.
Abstract: Abstract: The paper deals with the construction of a multivalued solution of the Cauchy problem for the Hamilton–Jacobi equation with discontinuous Hamiltonian with respect to the phase variable. The constructed multivalued solution is approximated by a sequence of continuous solutions of auxiliary Cauchy problems of the Hamilton–Jacobi equation with Hamiltonian which is Lipschitz with respect to the phase variable. The results of the study are illustrated by an example. © 2020, Pleiades Publishing, Ltd.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85088942834
PURE ID: 13666773
ISSN: 0001-4346
metadata.dc.description.sponsorship: This work was supported by the Government of the Russian Federation (grant no. 211, contract no. 02. A03.21.0006).
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85088942834.pdf614,46 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.